Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Burp alot, less breath, nauseated after meal, increased weight. Should i be concerned?

For several months now I have noticed that i burp much more than I use to and I often feel that it is hard to get deep breaths. At times I feel so hungry but when I sit down for a meal after about 1/3 to 1/2 of my normal intake I am full or nauseated. Over the last 3 years I have put on about 30 pounds. I weighed around 175 for 15+ years without watching my weight with minimal exercise outside my daily busy life. Should I be concerned?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

You ought to see an Internist.
Reflux / Oesophagitis, Hiatus hernia and so on - need to be considered.
You should seriously consider weight reduction
More tests may be in need depending on your age and other findings on examnation

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 8 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor